# SDR ASAA2022010437099

- Difficulty date: January 4, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 35,738 hours, 10,424 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED UPON ENGAGING START SWITCH AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED INLET TEMPERATURE SENSOR OPS CHECK GOOD. APU START SUCCESSFUL NO FAULT LIGHT ILLUMINATED. REF B737-800 AMM 49-61-31.
